MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 2-LUMEN 7 FR X 20 CM; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CVC SET: 2-LUMEN 7 FR X 20 CM; CATHETER PERCUTANEOUS
Catalog Number CV-17702-E
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
It was reported that a quality defect was identified with venous catheter after opening the packaging, since it is crushed and glued with the packaging, therefore cannot be used, the sterility of the device was considered lost.
 
Additional Manufacturer Narrative
(b)(4) the actual device was not returned; however, the customer provided two images showing a cvc kit.Visual analysis confirmed that a large section of the catheter body appears crush/flattened adjacent to the juncture hub.The flattening appears consistent with damage due to catheter becoming caught within the seal of the tray flange.A device history record review was performed, and no relevant findings were identified.The ifu provided with the kit informs the user, "do not use if package is damaged".The customer report of a potential sterility issue was confirmed by visual inspection of the customer supplied photos.The appearance of the damage in the customer photo is consistent with the catheter being caught between the tray flange and lidstock during sealing.Although a sterility breach cannot be confirmed based on the photos alone, the damage observed has the potential to affect the sterile barrier.Based on the customer report and the photo provided, packaging caused or contributed to this event.A non-conformance was initiated to further investigate this complaint issue.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW CVC SET: 2-LUMEN 7 FR X 20 CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21630649
Report Number3006425876-2025-00281
Device Sequence Number8350538
Product Code DQY
UDI-Device Identifier00801902105455
UDI-Public(01)00801902105455(11)230227(17)280131(10)14F23B0354(21)
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCV-17702-E
Device Lot Number14F23B0354
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2025
Supplement Date Received by Manufacturer04/18/2025
Initial Report FDA Received Date03/18/2025
Supplement Report FDA Received Date04/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown